Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Used opiates, drugs for years. Not using currently. Having stomach issues, less energy. Suggestions?

I have a question concerning the severity of PAWS....I used opiates of all kinds for YEARS...then Suboxone for 3-4 years!! I have currently been Clean for 36 days! I have read many articles about PAWS...and some say, I will be expierencing them off and on for up to 18 months!! I was feeling pretty good,,days 20-30....but last few days, not so good?? Stomach problems, energy lower again, etc!! Any help would be appreciated!! Thank you..Dave P.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Opioids if taken for long time, cause physical and psychological dependence. So when opioids are stopped abruptly acute withdrawal syndrome occurs. This continues for short period of time only. But most of opioid dependent individuals also continue to experience long term symptoms as stomach ache, tiredness, craving, weakness, irritability etc symptoms for long time. This is called as Protracted Withdrawal. In most of cases they are self limiting. But if they cause symptoms then non opioid antispasmodic drugs can be used. Even in severe case low dose tremadol can be taken. But take any medicine with advise of your doctor only.
Eat healthy and balanced food. Drink plenty of water. This will help you.

Dr. Seikhoo Bishnoi
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor